# SDR MASA200700489

- Difficulty date: August 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 18,869 hours, 15,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7342 IAD - EMERGENCY EXIT OVERWING DOOR SIGN WILL NOT ILLUMINATE.  MX RELAMPED, OPS NORMAL.
